# SDR CALA9901251

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT WIRING WAS FOUND PULLED OUT OF CONDUIT AND DISCONNECTED AT ROW 11.  THE WIRING WAS RECONNECTED AND PLACED BACK INTO CONDUIT IAW MM 20-00-00.
